# SDR REXA2025051200579

- Difficulty date: April 25, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 34,034 hours, 23,856 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: SH670366001
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD EMERGENCY EXIT LUG CRACKED REPAIRED R/H FWD EMERGENCY EXIT DOOR IAW MHIRJ GREO 670-52-21-103 REV-- DATED 11/06/2024. REPAIR ACCOMPLISHED UNDER MWC HN 00237990.
